# SDR AALA201612189005

- Difficulty date: December 17, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 29,579 hours, 10,247 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT AT FLIGHT ATTENDANT JUMPSEAT INOPERATIVE. MAINTENANCE REPLACED THE FLASHLIGHT IAW AMM 25-65-53.
